# SDR I5EA20181007

- Difficulty date: October 18, 2018
- Submitted: October 19, 2018
- Operation: Air carrier
- Aircraft: N624XA
- Make and model: Boeing 737-86J
- Aircraft serial: 32624
- Aircraft time: 49,138 hours, 23,436 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ABS20131A
- Part serial: 30493
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT OVERHEAD BIN AT STA 727 EMERGENCY LIGHT INOP. REMOVED AND REPLACED BATTERY PACK AT STA 727 FOR OVERHEAD BIN LIGHTS RT AFT IAW AMM 33-51-06.
